# SDR CA050616007

- Difficulty date: May 1, 2004
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 18,905 hours
- Engine: Pwa PT6T3
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Washer
- Part number: 204030913005
- Condition: Unserviceable
- Location: Xmsn Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CONICAL WASHER FOR TRANSMISSION MOUNT BOLT - LT AFT POSITION - FOUND CRACKED. CRACK HAD NOT TRAVELLED COMPETELY THROUGH WASHER, IT HAD STARTED AT OUTBOARD EDGE. WASHER REPLACED.
